Generalized iteration method for the solution of fourth order BVP via Green's function


AYDIN AKGÜN F. , Rasulov Z.

European Journal of Pure and Applied Mathematics, vol.14, no.3, pp.969-979, 2021 (Refereed Journals of Other Institutions) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.29020/nybg.ejpam.v14i3.4020
  • Title of Journal : European Journal of Pure and Applied Mathematics
  • Page Numbers: pp.969-979
  • Keywords: Boundary value problem, fixed point iteration method, Green's function, integral operator, rate of convergence, EXISTENCE, EQUATIONS

Abstract

© 2021 EJPAM All rights reserved.The aim of this paper is to extend and generalize Picard-Green's fixed point iteration method for the solution of fourth-order Boundary Value Problems. Several numerical applications to linear and nonlinear fourth-order Boundary Value Problems are discussed to illustrate the main results.